MathSciNet Relay Station
MathSciNet bibliographic data
MR2293562 34K06 (34A05 90B20)
Baccelli, Francois; Kim, Ki Baek; McDonald, David R. Equilibria of a class of transport equations arising in congestion control. Queueing Syst. 55 (2007), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement